# SDR P5CA9500262

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1350/1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PANEL SUPPORT BETWEEN BS 1350 AND BS 1480 BETWEEN LBL 16.5 AND RBL 16.5.  REMOVED CORROSION PER BOEING SRM 51-10-01 WITHIN LIMITS PER BOEING SRM 53-10-01.
